MathSciNet Relay Station
MathSciNet bibliographic data
MR1808376 60K35 (60H10 60J60)
Swart, J. M. Clustering of linearly interacting diffusions and universality of their long-time limit distribution. Probab. Theory Related Fields 118 (2000), no. 4, 574–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement